Search in Medwell
 
 

Asian Journal of Information Technology (2014 Volume 13)

Number of issues per year: 12
ISSN : 1682-3915 (Print)
ISSN : 1993-5994 (Online)
 
 
CURRENT ISSUE  |  ARCHIVE |  EDITORS  |  GUIDE TO AUTHORS  |  SUBMIT A MANUSCRIPT
 
ARCHIVE>> Volume 4 Issue 5, 2005
A Survey of Data Mining Query Language (DMQL) for Multimedia Databases
Bilal A. H. Abul-Huda , Basel Mohammed Bani Ismail , Osama Al-Horani and Ahmad El-Mustafa
 
Data Warehousing Political Issues
Bilal A. H. Abul-Huda , Adnan Bajaber and Redha Thabit
 
Data Warehousing Maintenance
A.H. Abul-Huda Bilal and Abdulla Al-Akhras
 
Designing a Segment Display Model for Bengali and English Numerical Digits and Characters
Mohammad Shamsul Arefin
 
Legendre Wavelets Rule for Definite Integrals
H. Parsian
 
Data Warehouse Quality Fundamentals and Related Issues
Bilal A. H. Abul-Huda , Ronza Al-Mostafa and Haya Al-Mostafa
 
Application of RS and GIS Techniques in the Study of Soil Mineralogy: The Case of Northwestern Part of Yunnan Province, China
S. AL-Mokredi Mansour, Mushtak T. Jabbar and Guang Dao Hu
 
Reliability and Maintenance Management for Industrial Systems
Panagiotis Tsarouhas
 
Application of Thermography in Assessment of Rock Mass Behind the Shotcreted Slope
H.M. Lin , T.L. Lee and J.H. Wu
 
Conceptual Understanding of Open Source Software (OSS): An Overview of Open Source Software and Opening a Dialogue on the Impact of Open Source Software
Sang Hyun Kim
 
Modeling of Osteoporosis Diagnose By Using Timed Petri Nets
Davut Hanbay , Ibrahim Turkoglu and Yakup Dem r
 
A Theoretical Extension of the Technology Acceptance Model: External Variables Affecting on Individuals` Behavioral Intention to Use Mobile Commerce
Sang Hyun Kim
 
Controlling Information Flows in Object-oriented Systems: Taking Foreign Objects into Control
Shih-Chien Chou and Ying-Kai Wen
 
The Unidirectional Edge Method: A New Approach for Solving Point Enclosureproblem for Arbitrary Polygon
Faisal Mahbub Chowdhury and Kamrul Hasan Talukder
 
Proxy Signature Scheme Basing on QR
Chen I-Te and Yi-Shiung Yeh
 
Optimal Fec Scheme for Wireless CDMA Networks with OFDM Transceiver
A.Shanmugam , A. R. Abdul Rajak and P.Anitha